| Catalog Number |
955626 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: the patient's exact age was not reported; however, the patient was reported to be in their 80s.This mdr refers to the first machine.A second mdr will be submitted to the fda for the second machine.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two extracorporeal circuits of blood were not returned to the patient during continuous renal replacement therapy (crrt) using prismax machines.The first treatment with the first machine was interrupted without the extracorporeal (ec) blood being returned to the patient due to clot formation in the catheter.The catheter was replaced with a new 15 cm long non-baxter catheter located in the right femoral vein.The second treatment with the second machine was running for fifteen minutes before a ¿return pressure negative¿ alarm was generated.Troubleshooting was unsuccessful and an alarm was generated informing the operator that the blood pump had been stopped for too long.The ¿blood return¿ function was allegedly greyed out and treatment was once again terminated without blood return.No patient symptom or medical intervention was reported at this time.No additional information is available.
Additional Manufacturer Narrative
Correction: cfn/fei# 3003504604.H10: the device was not received for evaluation, however seven (7) photographs and two (2) videos were provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A device history review revealed no issues that could have caused or contributed to the reported issue.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.The reported condition was not verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.